Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diagnosed with Genital herpes, hemorrhoids. Penis discoloring, pain in testicles. Help?

Hi, 4 months ago I was diagnosed with Genital herpes and was treated for this. About a month ago I noticed that the head of my penis had brown discolouration under the skin and when I masturbate the skin becomes very dry. I have also been diagnosed with 2nd degree haemorrhoids. WHen my haemorrhoids are sore I have been iching between the legs and pain around my testicles. I have booked an appointment with the Urologist . What are the questions I should be asking?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
welcome to HCM
For genital herpes very good medicines are available plus you need to take some precautions which needs to be discussed personally.
For haemorrhoids first option is medical therapy if there is too much of a problem injection therapy can be given.
Surgical option is last if above treatment fails
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor